# SDR MWEA020525

- Difficulty date: September 3, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 40,021 hours, 40,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 99124574
- Condition: Damaged
- Location: Sta 362 20&21r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT STATION 362 LONGERON 20 RIGHT AND 21 RIGHT.  --  DRILLED FRAME REMOVED AND INSTALLED FRAME.
